# SDR IPXA2020031653198

- Difficulty date: March 16, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N618UP
- Make and model: Boeing 747-8F
- Aircraft time: 1,542 hours, 232 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 142U485442
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AUPPER CARGO FLOOR PANEL HAS DAMAGE ON FWD INBRD CORNER AND HOLE 26 INCHES FORM END.REPAIR IAW B747 SRM 53-00-50-2R-2 AND B747 SRM 53-00-50-2R-10.
